MAUDE Adverse Event Report: ICU Medical, Inc. CADD-Solis HPCA Pump; Pump, infusion, pca

ICU Medical, Inc. CADD-Solis HPCA Pump; Pump, infusion, pca
Model Number 2110
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was found during the investigation of a returned pump that the customer complaint regarding the battery being depleted and the pump not charging when plugged in was confirmed through investigation testing.This issue could potentially interrupt therapy, resulting in a delay in therapy while a replacement pump was obtained.There was no patient involvement and no harm was reported.
 
Additional Manufacturer Narrative
B3 - date of event is unknown.Therefore, the first day of the month of the icu medical awareness date was used.The suspected device was returned for evaluation.The review of event log performed and found the depleted battery multiple alarms in history log.A review of the available service history identified no previous related repairs within the last 12 months.The visual inspection and functional testing.The customer complaint was confirmed due to the depleted battery alarms triggered during testing.The probable cause of the reported issue was unknown.The downstream occlusion (dso) and upstream occlusion (uso) sensors were calibrated.The device passed all functional testing after repair.The software was updated, and the device was reset to its standard configuration.

Brand Name
CADD-Solis HPCA Pump
Common Device Name
Pump, infusion, pca
Manufacturer (Section D)
ICU Medical, Inc.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50901027
Report Number3012307300-2026-08979
Device Sequence Number12262407
Product Code MEA
UDI-Device Identifier15019517154993
UDI-Public(01)15019517154993(11)241022
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2110
Device Catalogue Number21-2112-0402-51
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/14/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown